Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Support functionals and smooth points
in abstract $M$ spaces


Authors: Wang Baoxiang and Wang Tingfu
Journal: Proc. Amer. Math. Soc. 127 (1999), 1761-1770
MSC (1991): Primary 46B20; Secondary 46E30
Published electronically: February 11, 1999
MathSciNet review: 1487344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By presenting some properties of support functionals in abstract $M$ spaces, we get some sufficient and necessary conditions for smooth points in abstract $M$ (function) spaces. Moreover, the notion of the smallest support semi-norm is introduced and an explicit form for this functional in abstract $M$ function spaces is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20, 46E30

Retrieve articles in all journals with MSC (1991): 46B20, 46E30


Additional Information

Wang Baoxiang
Affiliation: Department of Mathematics, Hebei University, Baoding 071002, People’s Republic of China
Email: math@nic.hbu.edu.cn

Wang Tingfu
Affiliation: Department of Mathematics, Harbin University of Science and Technology, Harbin, 150080, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04771-1
PII: S 0002-9939(99)04771-1
Keywords: Abstract $M$ (function) space, support functional, the smallest support semi-norm, smooth point
Received by editor(s): September 23, 1996
Received by editor(s) in revised form: September 16, 1997
Published electronically: February 11, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society